MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD PRECISION GLIDE¿ ALLERGY SYRINGE/NEEDLE; SYRINGE WITH NEEDLE

BD MEDICAL - DIABETES CARE BD PRECISION GLIDE¿ ALLERGY SYRINGE/NEEDLE; SYRINGE WITH NEEDLE
Model Number 305536
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd precision glide¿ allergy syringe/needle the tip/luer of the syringe broke off.The following information was provided by the initial reporter.The customer stated: the medical professional reported, "the heads of the syringe are falling/breaking off.".
 
Additional Manufacturer Narrative
H6: investigation summary: customer returned a photo of a 1/2ml syringe.Customer states that the heads of the syringe are falling/breaking off.The photo was examined and exhibited the hub-needle/shield assembly separated from the barrel.A review of the device history record was completed for batch # 0104220.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was able to duplicate or confirm the customer¿s indicated failure (hub separates).Capa (b)(4) has been opened to address this issue.H3 other text: see h10.
 
Event or Problem Description

Brand Name
BD PRECISION GLIDE¿ ALLERGY SYRINGE/NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12709960
Report Number1920898-2021-01115
Device Sequence Number17280855
Product Code FMF
UDI-Device Identifier30382903055365
UDI-Public30382903055365
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number305536
Device Catalogue Number305536
Device Lot Number0104220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown